MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day after an implantation of an intraocular lens (iol) into the eye the patient was diagnosed with toxic anterior segment syndrome (tass).The patient was treated with a retina team who tapped and injected the patients eye.They were treated with 6 days of topical vigamox, hourly prednisone and oral moxifloxacin.One week later the patient had mild inflammation and had fully resolved by 2 weeks.The surgeon is unsure of the cause of the event.
 
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Additional Manufacturer Narrative
The device remains implanted.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.Based on the available information, the root cause of this event could not be determined.Bausch + lomb will continue to monitor for similar occurrences.
 
Event or Problem Description
Additional information received.The patient's best corrected vision for final outcome was 20/20 in the affected eye.
 
Additional Manufacturer Narrative
Updated b5, b6, h2.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21865609
Report Number0001313525-2025-00065
Device Sequence Number20004780
Product Code HQL
UDI-Device Identifier10757770607898
UDI-Public(01)10757770607898(17)270731(11)240820(10)3Q22424
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU2100
Device Lot Number3Q22424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/12/2025
06/16/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date06/06/2025
07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALCON MACHINE AND DISPOSABLE PACKS; BLIS-R1, BLIS-X1, PROVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale